# SDR CALA2014020700159

- Difficulty date: February 1, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 43,120 hours, 15,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 55765
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT OVER WING EMERGENCY LIGHT RT SIDE AFT IS INOPERATIVE.  TROUBLESHOT TO BATTERY PACK AT STATION 7276T13 RT SIDE.  REMOVED BATTERY PACK PN AD-D717-01-100, SN-55765. INSTALLED BATTERY PACK SN-95359 & OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
